# SDR FDEA201609143233

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 66,738 hours, 16,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1831, X 27 SEAT TRACK FOUND WITH SURFACE CORROSION.  SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 1811 TO STA 1884 X=27 PER SRM 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
